Some singular values, and unitarily invariant norm, inequalities

Maher, Philip (2007) Some singular values, and unitarily invariant norm, inequalities. Filomat, 21 (1). pp. 99-111. ISSN 0354-5180

Full text is not in this repository.

This item is available in the Library Catalogue


Item Type:Article
Research Areas:Science & Technology > Mathematics & Statistics
ID Code:1707
Useful Links:
Deposited On:25 Mar 2009 11:33
Last Modified:18 Feb 2014 08:44

Repository Staff Only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year